Call for Paper - August 2017 Edition
IJCA solicits original research papers for the August 2017 Edition. Last date of manuscript submission is July 20, 2017. Read More

Common Fixed Point Theorems for Pair of Self Mapping Satisfying Common (E. A) like Property in Fuzzy Metric Spaces

Print
PDF
International Journal of Computer Applications
© 2013 by IJCA Journal
Volume 75 - Number 16
Year of Publication: 2013
Authors:
Bijendra Singh
Mahendra S. Bhadauriya
10.5120/13196-0865

Bijendra Singh and Mahendra S Bhadauriya. Article: Common Fixed Point Theorems for Pair of Self Mapping Satisfying Common (E.A) like Property in Fuzzy Metric Spaces. International Journal of Computer Applications 75(16):29-32, August 2013. Full text available. BibTeX

@article{key:article,
	author = {Bijendra Singh and Mahendra S. Bhadauriya},
	title = {Article: Common Fixed Point Theorems for Pair of Self Mapping Satisfying Common (E.A) like Property in Fuzzy Metric Spaces},
	journal = {International Journal of Computer Applications},
	year = {2013},
	volume = {75},
	number = {16},
	pages = {29-32},
	month = {August},
	note = {Full text available}
}

Abstract

In this paper we prove some common fixed point theorems for a pair of self mappings which possess the common (E. A. ) like property and satisfy certain sufficient conditions in the fuzzy metric space. Our result generalized the result of [2].

References

  • Aamri M. and D. E. Motawakil, Some new common fixed point theorem under strict contractive conditions, J. Math. Anal Appli. 270 (2002), Pages 181-188
  • Aalam I. , kumar S. and Pant, B. D. A common fixed point theorem in fuzzy metric space. Bull. Of Math. Analysis and applications, ISSN: 1821-1291. Vol. 2 Issue 4 (2010), Pages 76-82.
  • Bhardwaj R. K, etal, Some Results on Fuzzy metric spaces, proceeding world congress on Engineering 2011 Vol. 1, WCE 2011, July 6-8, 2011 London, U. K.
  • Chauhan, M. S. , Badshah, V. H. and Chouhan V. S. A fixed point theorem for four weakly compatible mappings in fuzzy metric space, int. Journal of math. Analysis, Vol. 4, 2010, no. 6, 273-278.
  • Geroge A. and P. Veeramani, on some result in Fuzzy metric spaces, Fuzzy sets and systems 64 (1994), 395-399
  • Grabiec M, Fixed points in Fuzzy metric spaces, Fuzzy sets and systems 27 (1988), 385-389
  • Jungck, G. and Rhoades, B. E,Fixed point for set valued functions without continuity, Indian Journal of pure and Applied Mathematics, 29(1998), 227-238,
  • I Kramosil and J. Michalek, fuzzy metric and statistical metric spaces, kypernatika 11(1975) m, 336-344
  • Kumar S. , Fixed point theorems for weakly compatible maps under (E. A) property in fuzzy metric spaces; J. Appl. Math and Informatics Vol. 29 (2011), No. 1-2, PP. 395-405.
  • S. N. Mishra, N. Sharma and S. L. Singh, Common fixed point of maps on fuzzy metric spaces, int. J. Math, Math Sci. 17 (1994) 253-258
  • V. Pant and R. P. Pant, Fixed points in fuzzy metric spaces for non compatible maps, Soochow J. Math 33(4) (2207) 647-655.
  • H. K. Pathak, R. R. Lopez and R. K. Verma, A common fixed point theorem using implicit relation and property (E. A. ) in metric spaces, Filomat 21(2) (2007) 211-234
  • Manro , Bhatia S. and Kumar S. ,Common fixed point theorem for weakly compatible maps satisfying (E. A) property in intuitionistic fuzzy metric spaces; Punjab University, Journal of mathematics. Vol. 42 (2010) pp. 51-56.
  • Pathak, H. K. , Chang, S. S. and Cho, Y. J. , Fixed point theorems for compatible mappings of type (P), Indian Journal of mathematics, Vol 36, No. 2, August 1994, and 151-166.
  • Singh, B. and Jain, S. Semi-compatibility and fixed point theorems in fuzzy metric space using implicit Relations. International Journal of mathematics and mathematical sciences, 16: 2005, 2617-2629.
  • Singh, B. and Bhadauriya MS, Common fixed point theorem ? chainable fuzzy metric spaces, using implicit relation, International journal of computer application (0975-8887)Volume 39– No. 4, February 2012
  • Wadhwa k et. al, Impact of (E. A) like property on common fixed point theorem in fuzzy metric spaces, journal of advance study in topology, vol3,no2012,52-59.
  • Zadeh, L. A, Fuzzy sets Inform and Control, 8 (1965), 338-353. 1965.